# SDR GTIA2022071536528

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N952NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10767
- Aircraft time: 1,731 hours, 702 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT CABIN DOORS DAMPER CYLINDERS NEED SERVICED -SERVICED AFT CABIN DOORS ASSIST BOTTLES IAW AMM 52-10-00.
